MAUDE Adverse Event Report: LABSTYLE INNOVATIONS LTD DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER

LABSTYLE INNOVATIONS LTD DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER
Model Number 1021-06
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Readings (2459)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 08/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
On august 12th, the user contacted dario to report high blood glucose (bg) readings.The user reported testing multiple times and receiving high bg readings from his dario meter when compared to his non-dario meter.
 
Additional Manufacturer Narrative
While on the phone with dario's representative, it was determined that the user's bg readings from the dario meter were 15 mg/dl to 20 mg/dl higher than his non-dario meter.Due to the above, a replacement of dario's strips and control solution was sent to the user to make sure that the dario strips are reading correctly, and to ensure proper technique.After the new dario strips and control solution were received, dario's representative followed up with the user who reported that he tested using the new cartridge of strips and that his readings were in range.In addition, the user also reported that he tested his bg with the new strips and received a reading of 145 mg/dl.The user stated that his normal bg range is 115 mg/dl to 125 mg/dl, and that he received similar bg readings to this range from his non-dario meter.The user informed dario's representative that he has an upcoming doctor's appointment where he will take both of his meters and compare bg readings there.On september 11th, dario's representative spoke to the user, who reported that today he received from his dario meter a bg reading of 166 mg/dl, compared to a bg reading of 116 mg/dl from his non-dario meter.The user also reported receiving on september 6th a bg reading of 120 mg/dl from his dario meter compared to a bg reading of 115 mg/dl from his non-dario meter followed by a bg reading of 123 mg/dl from his dario meter compared to a bg reading of 108 mg/dl from his non-dario meter.Due to the difference in readings above, a replacement of dario's meter, was sent to the user together with a return material authorization (rma) package, to further investigate this issue.If the rma or any additional information is received at a later date, a follow up report will be submitted.There is not enough information available regarding the dario meter and strips to investigate.No resolution is available.
 
Additional Manufacturer Narrative
While on the phone with dario's representative, it was determined that the user's bg readings from the dario meter were 15 mg/dl to 20 mg/dl higher than his non-dario meter.Due to the above, a replacement of dario's strips and control solution was sent to the user to make sure that the dario strips are reading correctly, and to ensure proper technique.After the new dario strips and control solution were received, dario's representative followed up with the user who reported that he tested using the new cartridge of strips and that his readings were in range.In addition, the user also reported that he tested his bg with the new strips and received a reading of 145 mg/dl.The user stated that his normal bg range is 115 mg/dl to 125 mg/dl, and that he received similar bg readings to this range from his non-dario meter.The user informed dario's representative that he has an upcoming doctor's appointment where he will take both of his meters and compare bg readings there.On (b)(6), dario's representative spoke to the user, who reported that today he received from his dario meter a bg reading of 166 mg/dl, compared to a bg reading of 116 mg/dl from his non-dario meter.The user also reported receiving on (b)(6) a bg reading of 120 mg/dl from his dario meter compared to a bg reading of 115 mg/dl from his non-dario meter followed by a bg reading of 123 mg/dl from his dario meter compared to a bg reading of 108 mg/dl from his non-dario meter.Due to the difference in readings above, a replacement of dario's meter, was sent to the user together with a return material authorization (rma) package, to further investigate this issue.If the rma or any additional information is received at a later date, a follow up report will be submitted.There is not enough information available regarding the dario meter and strips to investigate.No resolution is available.Addition for the follow-up report: rma investigation test results with dario's control solution concluded that the readings were within range: level 1 test results were 124 mg/dl, 126 mg/dl, 128 mg/dl, within the range of 108-155 mg/dl.Level 2 test results were 216 mg/dl, 218 mg/dl, 219 mg/dl, within the range of 186-267 mg/dl.The rma package was received for investigation on october 6th, 2025.The meter was tested, and was reading within range.Therefore, it was determined that this complaint is not due to a meter issue.There is not enough information regarding the dario strips to investigate.No resolution is available.
 
Event or Problem Description
On (b)(6), the user contacted dario to report high blood glucose (bg) readings.The user reported testing multiple times and receiving high bg readings from his dario meter when compared to his non-dario meter.

Brand Name
DARIO BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
GLUCOMETER
Manufacturer (Section D)
LABSTYLE INNOVATIONS LTD
5 tarshish st
north industrial park
caesarea, 30798 21
IS  3079821
Manufacturer Contact
5 tarshish st
north industrial park
caesarea, 30798-21
MDR Report Key23037196
Report Number3010606081-2025-00068
Device Sequence Number18505360
Product Code NBW
UDI-Device Identifier00850065006390
UDI-Public850065006390
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K150817
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1021-06
Device Lot Number2203021
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/12/2025
Supplement Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexMale